# SDR P5CA2021050600161

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,204 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG BLEED CAUTION MESSAGE CAME ON AFTER R ENG START, MESSAGE CLEARED ON IT'S OWN AFTER 2 MINS. NO FURTHER DISCEPANCY.( NO MSG PRESENT ON ARRIVAL. PERFORMED OPS CHECK PER AMM 36-11-07 HPSOV/HPC. OPS CHECK NORMAL IAW FIM 36-10  F/T 954. NO MSG'S PRESENT.  )
